A Fractional Framework for Perimeters and Phase Transitions

Research output: Contribution to journalArticle

19 Citations (Scopus)

Abstract

We review some recent results on minimisers of a non-local perimeter functional, in connection with some phase coexistence models whose diffusion term is given by the fractional Laplacian.

Original languageEnglish
Pages (from-to)1-23
Number of pages23
JournalMilan Journal of Mathematics
Volume81
Issue number1
DOIs
Publication statusPublished - 22 Mar 2013
Externally publishedYes

Fingerprint Dive into the research topics of 'A Fractional Framework for Perimeters and Phase Transitions'. Together they form a unique fingerprint.

  • Cite this